×

Decompositions of graphs and hypergraphs into isomorphic factors with a given diameter. (English) Zbl 0384.05048


MSC:

05C99 Graph theory
05C65 Hypergraphs
05C10 Planar graphs; geometric and topological aspects of graph theory
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] J. Bosák A. Rosa Š. Znám: On decompositions of complete graphs into factors with a given diameter. Theory of graphs. Proc. Colloq. Tihany 1966, Publ. House Hungarian Acad. Sci., Budapest, 1968, 37-56. · Zbl 0159.54203
[2] D. Palumbíny: On decompositions of complete graphs into factors with equal diameters. Boll. Unione Mat. Ital., 7 (1973), 420-428. · Zbl 0264.05124
[3] D. Palumbíny: On a certain type of decompositions of complete graphs into factors with equal diameters. Mat. Časopis, 22 (1972), 235-242.
[4] B. Zelinka: Rozklad úplného grafu podle grupy. Mat. Časopis, 17 (1967), 234-239.
[5] A. Kotzig A. Rosa: Decomposition of complete graphs into isomorphic factors with a given diameter. Bull. London Math. Soc., 7 (1975), 51 - 57. · Zbl 0308.05128
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.